# SDR FDEA201901160151

- Difficulty date: January 16, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 38,465 hours, 26,961 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

PDIS 950 27-80 6538 16JAN19 LOGPAGES:3084577 WHEN CONFIGURING FOR APPROACH RECEIVED MASTER CAUTION AND EICAS MASSAGE LE SLAT DISAGREE. RAN QRH, DECLARED EMERGENCY AND LANDED FLAPS 20.
